On the numbers of solutions of weighted unit equations
Compositio Mathematica, Tome 66 (1988) no. 3, p. 329-354
@article{CM_1988__66_3_329_0,
     author = {Evertse, Jan-Hendrik and Gy\"ory, K\'alm\'an},
     title = {On the numbers of solutions of weighted unit equations},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {66},
     number = {3},
     year = {1988},
     pages = {329-354},
     zbl = {0644.10015},
     mrnumber = {948309},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__66_3_329_0}
}
Evertse, J. H.; Györy, K. On the numbers of solutions of weighted unit equations. Compositio Mathematica, Tome 66 (1988) no. 3, pp. 329-354. http://www.numdam.org/item/CM_1988__66_3_329_0/

1 W.D. Brownawell and D.W. Masser: Vanishing sums in function fields. Proc. Cambridge Philos. Soc. 100 (1986) 427-434. | MR 857720 | Zbl 0612.10010

2 J.H. Evertse: On sums of S-units and linear recurrences, Comp. Math. 53 (1984) 225-244. | Numdam | MR 766298 | Zbl 0547.10008

3 J.H. Evertse: On equations in S-units and the Thue-Mahler equation. Invent. Math. 75 (1984) 561-584. | MR 735341 | Zbl 0521.10015

4 J.H. Evertse: On equations in two S-units over function fields of characteristic 0. Acta Arith. 47 (1986) 233-253. | MR 870667 | Zbl 0632.10015

5 J.H. Evertse, I. Gaál and K. Györy: On the numbers of solutions of decomposable polynomial equations, to appear. | Zbl 0655.10017

6 J.H. Evertse and K. Györy: On unit equations and decomposable form equations. J. Reine Angew. Math. 358 (1985) 6-19. | MR 797671 | Zbl 0552.10010

7 J.H. Evertse, K. Györy, C.L. Stewart and R. Tijdeman: S-unit equations and their applications. In: New Advances in Transcendence Theory. Cambridge, to appear. | MR 971998 | Zbl 0658.10023

8 J.H. Evertse, K. Györy, C.L. Stewart and R. Tijdeman: On S-unit equations in two unknowns. Invent. Math., to appear. | MR 939471 | Zbl 0662.10012

9 M. Laurent: Equations diophantiennes exponentielles. Invent. Math. 78 (1984) 299-327. | MR 767195 | Zbl 0554.10009

10 R.C. Mason: Norm form equations I. J. Number Theory 22 (1986) 190-207. | MR 826951 | Zbl 0578.10021

11 J. Van Der Poorten and H.P. Schlickewei: The growth conditions for recurrence sequences. Macquarie Univ. Math. Rep. 82-0041, North Ryde, Australia, (1982).

12 J.H. Silverman: Integral points on abelian surfaces are widely spaced, Comp. Math. 61 (1987) 253-266. | Numdam | MR 882977 | Zbl 0617.14014

13 R. Tijdeman and Lianxiang Wang: Simultaneous weighted sums of elements of finitely generated multiplicative groups, to appear. | MR 952516 | Zbl 0661.10028

14 P. Vojta: Diophantine Approximations and Value Distribution Theory. Lecture Notes in Mathematics 1239, Springer Verlag, Berlin (1987). | MR 883451 | Zbl 0609.14011

15 J.F. Voloch: Diagonal equations over function fields. Bol. Soc. Bras. 16 (1985) 29-39. | MR 847114 | Zbl 0612.10011